Hello Doc, I m 27 years old an i have some problem with my penis. Its been only a month i had my last sex with my girllfriend. Just recently i noticed some small red dots of rashes on my lower glans (glands) and shafts. Its not that itchy(only when you touch n rub it). And more surprisingly it started to produce some liquid jelly (like oil) from the folds of shafts. I wipe and it appears now and then just within a few seconds. So i was wondering if it could be a STD.Help me Plz
From the symptoms it can be fungal infection or balanitis. Oral course of antibiotics is needed. In addition, don’t use any cosmetics on the penis, instead use some topical antimicrobials like Bacitracin or Lotrimin.Also corticosteroids can be used but they are available under prescription. Also retract the foreskin daily and soak in warm water to clean penis and foreskin.In case the symptoms persist then consult a urologist/dermatologist for evaluation and antimicrobials and steroids prescription.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.